I have a bad pain in my shoulder and the joint itself feels unstable. When I lift anything, my upper arm bone feels as if it falls out of place. It also does it if I press my elbow into my side. It ...
My symptoms are: Fatigue, Muscle and Bone pain, back pain, and frequent stomach/bowel problems. I am tired of hurting every day. I am also Bipolar and take Effexor XR, Lamictal, and Desyrel. I have ...
Obviously they are not time release so I know that it wont be stronger but maybe in helping it absorb. Crush them up and take a drink, will this maximise its effects (pain numbing not to get a high) ...
If your talking about having 1 (one) glass of wine, in a small wine glass, with dinner then I'd say that would be o.k. Actually my mothers heart doctor told her to have one glass at night. It helps with the circulation of your blood. But no more than one glass. To be sure I would ask my doctor and he will tell you what is safe and what isn't, he knows the meds you are on.
not bloodthinners, that's bad.
I cant be too sure. But, iv heard that mixing medicine with alcoholic beverages is really not reccommended. I would say no.
NO - please do not mix any kind of alcohol with any kind of medication. You're taking a big risk by doing that. You're also making life a lot harder on your liver.
Annamarie [PRO 80s/90s].
Ask your doctor or the pharmacist.
I had a drink on my 21st birthday when I was on some kind of medication. The pharmacist and doctor said it was okay with the medicine I was taking, just don't drink too much.
I would check before I take that risk though.
No, I wouldn't. Get a pill book from the library or look on Drugs.com about each medication, it has a interaction checker that will tell you if it's dangerous. But........if it was me, I wouldn't drink.
No, especially since you didn't even have the common sense to list all of your meds when you are asking a pretty important question. Why would you risk your health like that when it clearly states on the pres. bttls., "do not take with alcohol" (at least on the gabapentin).
Don't look to a site that is meant for entertainment to validate your wishes to violate the suggestions clearly printed on the pres. bttls. This would be potentially dangerous to your health and I hope you think it through completely.
I wouldn't recommend it because of the fact that the alcohol could speed up the process of the side effects you already have. I would recommend talking to your drs as well to see what they say.